# SDR SWAA2023100506316

- Difficulty date: October 2, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 53,206 hours, 32,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BULB ON LEFT WING AND PERFORMED OPS CHECK AS PER REF AMM 33-51-00
